On fuzzy convergence. (English) Zbl 0614.54008

First, summarizing his paper ”On the concept of fuzzy point” [Fuzzy Sets Syst. 18, 159-172 (1986; Zbl 0606.03014)], the author shows that a ”good definition of fuzzy point” is impossible if one wants \(\in\) to be a nonfuzzy relation between fuzzy points and fuzzy subsets. Instead, he admits that points and sets are nonfuzzy objects while \(\in\) is a fuzzy relation. So, interpreting in a multivalued logic the concepts of subsets, point, topology and two different formulas expressing the classical convergence, he obtains concepts of convergence for sequences of elements of a set w.r.t. a fuzzy topology. Finally, he investigates convergences preserving operators in functional spaces and the uniqueness of limits.
Reviewer: B.Behrens


54A40 Fuzzy topology
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
03E72 Theory of fuzzy sets, etc.
03B50 Many-valued logic
03B52 Fuzzy logic; logic of vagueness


Zbl 0606.03014
Full Text: DOI


[1] Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 24, 182-190 (1968) · Zbl 0167.51001
[2] De Luca, A.; Termini, S., A definition of a non-probabilistic entropy in the setting of fuzzy sets, Inform. and Control, 20, 301-312 (1972) · Zbl 0239.94028
[3] Gerla, G., Nonstandard entropy and energy measures of a fuzzy set, J. Math. Anal. Appl., 104, 107-116 (1984) · Zbl 0597.94031
[4] Gerla, G., Representation of fuzzy topologies, Fuzzy Sets and Systems, 11, 103-113 (1983) · Zbl 0523.54004
[5] Gerla, G., On the concept of fuzzy point, Fuzzy Sets and Systems, 18, 159-172 (1986) · Zbl 0606.03014
[6] G. Gerla, Generalized fuzzy points, J. Math. Anal. Appl.; G. Gerla, Generalized fuzzy points, J. Math. Anal. Appl. · Zbl 0659.54003
[7] Goguen, J. A., \(L\)-fuzzy sets, J. Math Anal. Appl., 18, 145-171 (1967) · Zbl 0145.24404
[8] Kerre, E. E., Fuzzy Sierpinski space and its generalizations, J. Math. Anal. Appl., 74, 318-324 (1980) · Zbl 0435.54003
[9] Pu, Pao-Ming; Liu, Ying-Ming, Fuzzy topology I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl., 76, 571-599 (1980) · Zbl 0447.54006
[10] Rodabaugh, S. E., The Hausdorff separation axiom for fuzzy topological spaces, Topology Appl., 11, 319-334 (1980) · Zbl 0484.54008
[11] Takeuti, G.; Titani, S., Intuitionistic fuzzy logic and intuitionistic fuzzy set theory, J. Symbolic Logic, 49, 851-866 (1984) · Zbl 0575.03015
[12] Wong, C. K., Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl., 46, 316-328 (1974) · Zbl 0278.54004
[13] Zadeh, L. A., Fuzzy sets, Inform. and Control, 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.